Skip to content

Professor
Department of Mathematics
American University of Beirut

 

Office 310 Bliss
Phone 4233
E-mail bshayya (at) aub (dot) edu (dot) lb
Photo B. Shayya
Mailing Address American University of Beirut
P.O. Box 11-0236 / Mathematics
Riad El-Solh / Beirut 1107 2020
Lebanon
Office Hours 00:00 – 00:00 MWF

 

Teaching
  • Fall 2021: Calculus and Analytic Geometry III (Math 201)
  • All semesters
Research

Research area: Harmonic analysis

Articles published or submitted:

  • Fourier restriction in low fractal dimensions, accepted for publication in Proceedings of the Edinburgh Mathematical Society; doi:10.1017/S0013091521000201.
    Preprint available at arXiv:1905.09513.
  • Weighted restriction estimates using polynomial partitioning, Proceedings of the London Mathematical Society, 115 (2017), no. 3, 545–598; doi:10.1112/plms.12046.
    Preprint available at arXiv:1512.03238.
  • Variants of the Mattila integral, measures with nonnegative Fourier transforms, and the distance set problem, Transactions of the American Mathematical Society, 368 (2016), no. 4, 2623–2644.
    Preprint available here.
  • When the cone in Bochner’s theorem has an opening less than {pi}, Bulletin of the London Mathematical Society, 44 (2012), no. 2, 207–221;
    doi: 10.1112/blms/bdr087.
  • The WAT conjecture on the torus, Proceedings of the American Mathematical Society, 139 (2011), no. 10, 3633–3643.
  • Measures with Fourier transforms in L^2 of a half-space, Canadian Mathematical Bulletin, 54 (2011), no. 1, 172–179.
  • Affine restriction for radial surfaces, Mathematische Zeitschrift, 262 (2009), no. 1, 41–55.
  • Non-homogeneous strongly singular integrals, Studia Mathematica, 187 (2008), no. 3, 265–280.
  • An affine restriction estimate in R^3, Proceedings of the American Mathematical Society, 135 (2007), no. 4, 1107–1113.
  • Fourier restriction to convex surfaces of revolution in R^3 (with F. Abi-Khuzam), Publicacions Matemàtiques, 50 (2006), 71–85.
  • Spherical means associated with non-isotropic dilation groups (with F. Abi-Khuzam), Results in Mathematics, 45 (2004), 195–200.
  • Adjoint restriction estimates and scaling on spheres, Proceedings of the American Mathematical Society, 132 (2004), no. 5, 1517–1524.
  • A class of non-homogeneous singular integrals in R^n (with F. Abi-Khuzam), Journal of Mathematical Analysis and Applications, 288 (2003), 274–284.
  • Nonisotropic strongly singular integral operators, Transactions of the American Mathematical Society, 354 (2002), no. 12, 4893–4907.
  • A sharp norm inequality for non-isotropic distance functions on R^n (with F. Abi-Khuzam), Mathematical Inequalities and Applications, 5 (2002), no. 3, 361–368.
  • Singular integrals with nonhomogeneous oscillatory kernels, Indiana University Math Journal 50 (2001), no. 2, 1015–1025.
  • On a singular integral estimate for the maximum modulus of a canonical product (with F. Abi-Khuzam), Illinois Journal of Math 44 (2000), no. 3, 551–555.

Preprints:

  • A remark on the WAT conjecture (with F. Abi-Khuzam), preprint, 2009. pdf

 

Skip to toolbar